# SDR ASAA2022011037191

- Difficulty date: January 10, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 30,431 hours, 9,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 141A111038
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA. 227R-10 INCHES O/B FROM CL 0 -.375" LX.375'W IMPACT DAMAGE ON AFT FACE JUST ABOVE LOWER RADIUS OF FRAME. DOT. GROUNDED - YES. ACCOMPLISHED DOUBLER REPAIR OF FRAME IAW ALASKA EA# 900ER-53EA-24129 DATED 01-19-2022.REPAIR COMPLETED PER BOEING SR 3-5249542486 AS A CATEGORY B REPAIR WITH STAGE 1 AND 2 APPROVAL AND AN INITIAL INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES REMOVED DOT.
